Thread: major problem (sex issue)
10-19-2003, 08:31 PM #1
major problem (sex issue)
1st off, dont take this the wrong way i am not trying to brag i am just being honest. ok here's the problem...
i have had sex with alot of different girls. more than most kids my age and i am relatively young (19 yrs) and i have never had a problem with keeping an erection or having an orgasm. BUT, i am coming to the end of a test enan/winstrol cycle and ever since the gear has been kicking in, i am having trouble staying hard and i can't climax. the first time i tried doing it after it was in my system i was trashed so i blamed the problem on that. i figured no big deal, "its not the steroids , it was too much partying." so i tried masturbating to see exactly if it was that, and i have had no problems with that. but then again the other night i was sober and it was fine for a while i was staying strong for about 20 mins and then when we tried to switch positions i went soft. it took several minutes of oral sex to get me back up to par. then we went again for a while and then i went soft and just couldnt get back into it. i donno whats goin on if this is mental or if it is the steroids. if it is or anyone have had the same problem, how long is it gonna last? thanks for the help and reading my embarassing problem
10-19-2003, 08:36 PM #2
I never have a problem staying hard when i'm on a cycle. Only sometimes when I come off. I don't know what it could be really, but i'm sure someone else had an idea.
You have clomid for post cycle?
Also after u come off this one I would wait awhile before u go on again considering your alittle young to be on. JMO
10-19-2003, 08:36 PM #3Junior Member
- Join Date
- May 2003
shouldnt be drinkin when your on ur cycle bro...But i havent had a problem like that. Thats kinda wierd cause when i was on sus i wanted to bang every 2 secs.
10-19-2003, 08:38 PM #4
never said it was alcohol...
10-19-2003, 08:40 PM #5
Well bro i got good and bad news for you. Since you have no problems while masturbating then the problem is not the steroids . It sounds like a mental thing for you in the bedroom. The more you focus on it the worse its gonna be so just relax and enjoy the moment rather than focusing on the finish. Good luck.
10-19-2003, 08:45 PM #6
i dont understand though.. it has never happened before, then all of a sudden it did. and this is my 1st cycle so i figured something is wrong so i cant think of anything else.
10-19-2003, 11:14 PM #7
dont intake alcohol while cycling, not a good combo bro. and as 4 ur other issue, well test makes me wanna *hump* 24/7 lol. also makes me hard as a rock. no idea y u r experiencing wat u r experiencing
10-20-2003, 05:35 AM #8
anyone else notice he is 19 and coming off a cycle
10-20-2003, 06:11 AM #9Originally Posted by ENraged
And no I've never had the problem in my life. My soldier is always standing at attention for battle.
10-20-2003, 10:47 AM #10
10-20-2003, 11:11 AM #11Originally Posted by User Name
Another reason why people should wait until they are older to juice.
Sorry to flame bro, but your logic doesn't compute with my logic. Hope everything works out for you.
10-20-2003, 12:14 PM #12
wow....i know it's not the roids.....are you on any kind of anti-E's....b/c i hear that the total absense of estrogen in the male body effects sexual drive.....i am having the same problem right now on Arimidex ....hoping to order more nolva pills and drop the A-dex....keep me posted
10-20-2003, 01:03 PM #13Banned
- Join Date
- Oct 2003
- New Mexico
Look your having a lib problem! Tell me if your on right now and what your on and i can help yo. Im 36y and have had this problem quiet a few times! Dont worry can be fixed! E-me and ill help you!
10-20-2003, 02:34 PM #14
i am just finishing the test enan and winstrol . no i am not an any anti-e's b/c i was told my a few guys at my gym that the winstrol would block alot of the estrogen receptors and since it is my 1st cycle i am not taking high doses of the test so there shouldnt be any significant sides. so far i havent experienced any. nothing psychical... no acne, no man boobs or bloating etc. so i was told anti-e's werent really necessary.
10-20-2003, 02:51 PM #15Originally Posted by User Name
No flame here...do a ton of research on AS before starting any type of cycle. You have already done your cycle, so start researching now. PCT is VERY important bro. What has probably happened is that you shut down your own natural test production..and now are done with your cycle, so therefore are experiencing the sexual side effect of such because of no test in your system. You also suffer losing your gains from the cycle because it will take so long for your natural test to kick back in. Mix in whatever else you are getting "trashed" on, and it only aggravates the problem.
Do a search on PCT and clomid...you'll learn a lot there.
10-20-2003, 05:29 PM #16Originally Posted by tryingto******
Actually i think you might be wrong, the shut down of test would not prevent you from having an erection, it would simply lower your sex drive and sperm count. Plus he mentioned that he was able to get it up and have sex for awhile, but eventually lost the erection, and he has absolutely no problems while masturbating which is a sure sign that he has no problems with his penis. I would say its performance anxiety caused from the thought of the side effects of steroids , now that he thinks its steroid related (which its not) he's gonna think about it everytime he has sex which will cause him to lose his erection.
10-20-2003, 05:37 PM #17LORDBLiTZ Guest
Maybe the test is fake and the winny is real...
10-20-2003, 07:52 PM #18Junior Member
Originally Posted by User Name
- Join Date
- Aug 2003
10-20-2003, 11:31 PM #19Anabolic Member
Originally Posted by Gear
- Join Date
- Sep 2003
11-04-2003, 08:38 PM #20Originally Posted by usa
I've read three of your post so far, and everyone of them is you tellin' somebody to "Email you and you'll fixem' up!"
Unless you wanna "Get Fixed" I'd Beat It!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)